`a`
Mathematical Control and Related Fields (MCRF)
 

Time optimal control problems for some non-smooth systems
Pages: 289 - 314, Issue 3, September 2014

doi:10.3934/mcrf.2014.4.289      Abstract        References        Full text (473.3K)           Related Articles

Hongwei Lou - School of Mathematical Sciences and LMNS, Fudan University, Shanghai 200433, China (email)
Junjie Wen - School of Mathematical Sciences, Fudan University, Shanghai 200433, China (email)
Yashan Xu - School of Mathematical Sciences, Fudan University, KLMNS, Shanghai, 200433, China (email)

1 C. Bandle and H. Brunner, Blowup in diffusion equations: A survey, J. Comput. Appl. Math., 97 (1998), 3-22.       
2 C. Y. Chan, New results in quenching, in World Congress of Nonlinear Analysts '92, Vol. I-V (Tampa, FL, 1992), de Gruyter, Berlin, 1996, 427-434.       
3 C. Y. Chan and H. G. Kaper, Quenching for semilinear singular parabolic problems, SIAM J. Math. Anal., 20 (1989), 558-566.       
4 M. Escobedo and M. A. Herrero, Boundedness and blow up for a semilinear reaction diffusion system, J. Differential Equations, 89 (1991), 176-202.       
5 R. Glassey, Blow-up theorems for nonlinear wave-equations, Math. Z., 132 (1973), 183-203.       
6 J. S. Guo and B. Hu, The profile near quenching time for the solution of a singular semilinear heat equation, Proc. Edinburgh Math. Soc., 40 (1997), 437-456.       
7 H. Kawarada, On solutions of initial-boundary problem for $u_t=u_{x x}+1/(1-u)$, Publ. Res. Inst. Math. Sci., 10 (1975), 729-736.       
8 P. Lin, Quenching time optimal control for some ordinary differential equations, preprint, arXiv:1209.0784v1.
9 P. Lin and G. Wang, Blowup time optimal control for ordinary differential equations, SIAM J. Control Optim., 49 (2011), 73-105.       
10 J. Warga, Optimal Control of Differential and Functional Equations, Academic Press, New York, 1972.       
11 B. Yordanov and Q. S. Zhang, Finite-time blowup for wave equations with a potential, SIAM J. Math. Anal., 36 (2005), 1426-1433.       
12 Z. Zhang and B. Hu, Rate estimates of gradient blowup for a heat equation with exponential nonlinearity, Nonlinear Anal., 72 (2010), 4594-4601.       

Go to top